More threads by Thelostchild

Tuesday I started taking a new med. Adderall. I started taking 10mg and it didn't seem to be helping so then I bumbed it up to 20mg as doctor recomened. And that just made me nauses. So now im down to 5mg. I don't know If this is working but I guess once I start school I can tell if it works or not.
 

Halo

Member
Re: adderall

Just a quick question TLC. You said that you started it at 10mg and then went to 20mg but couldn't handle the side effects. You now state that you are down to 5mg. Why did you not go back to 10mg? Just a little confused?
 
Re: adderall

I went down to 10mg and It still made me feel sick. I must have forgot to add that in.
 

Halo

Member
Re: adderall

Okay that explains it. I was just a little confused :confused:.

Sorry to hear that it made you sick but I do hope that the 5mg will at least help.

Good luck and let us know how it goes with it.
 

Similar threads

That's fair, and I agree. I'll get over those obstacles, and I have a good circle of support around me. The written notes is a good suggestion, I think I'll do just that.
Replies
4
Views
3K
Counterfeit Version of Adderall Unsafe, Ineffective, FDA Warns Caroline Cassels Medscape Psychiatry and Mental Health Posted: 05/30/2012 Additional Information and Illustrations on FDA site HERE May 30, 2012 — A counterfeit version of Adderall (Teva Pharmaceutical Industries) 30 mg tablets being sold on the Internet is unsafe, ineffective, and potentially harmful, the US Food and Drug Administration (FDA) warns. The FDA's preliminary laboratory tests show that the counterfeit tablets...
Replies
0
Views
2K
I took adderall for three weeks and it made me feel sick and It wasn't really helping me. But med do different thing to different people.
Replies
2
Views
2K
That is good news. The rationale for withdrawing it from the market was weak to begin with.
Replies
11
Views
4K
Top